# SDR A6WA201644265

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 31,432 hours, 30,289 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 22850201453
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER SAM PANEL ATTACHMENT CHANNEL CRACKED AT 4 O'CLOCK POSITION
